# SDR 20010524CW002

- Difficulty date: April 27, 2001
- Submitted: May 24, 2001
- Operation: General aviation
- Aircraft: N194AC
- Make and model: Skrsky S64E
- Aircraft serial: 64017
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: 643566409043
- Part serial: EACC364
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 6,386 hours, 1,919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEARDOWN FOR OVERHAUL, A CRACK WAS VISUALLY NOTICED AT APPROX THE 2 OCLOCK POSITION(AS INSTALLED ON AIRCRAFT) IN THE STRADDLE MOUNT OF THE IDLER GEAR ALIGNMENT BEARING PN SB2154-1 OF CENTER HOUSING PN 6435-66409-043.  FURTHER INSPECTION AFTER REMOVAL OF BEARING RETAINER PN 6435-66427-103 REVEALED THE STRADDLE MOUNT WAS CRACKED IN HALF, PASSING THROUGH THE .275 IN DIAMETER HOLE FOR ROSAN STUD PN SF101-125A-6A.   NO SECONDARY DAMAGE DUE TO THIS FAILURE WAS NOTED.
